Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 170, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at May 28, 2021, 8:54 PM CDT for 6 counties in Texas. It was in force for 66 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2021, 8:54 PM CDT (01:54 UTC)
- Expired
- May 28, 2021, 10:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Bailey County, TX, Cochran County, TX, Hockley County, TX, Lamb County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 84 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 9:20 PM CDT | TSTM WND GST 58 | 3 N Plains, TX | |
| May 28, 9:28 PM CDT | TSTM WND DMG | 2 Ssw Whitharral, TX | POWER LINE DOWN AT MEXICO ROAD AND NORTH 385. |
| May 28, 10:10 PM CDT | NON-TSTM WND GST 60 | 1 Ene Morton, TX | STRONG PRESSURE FALLS WELL BEHIND A SQUALL LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 7:40 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2460 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1075 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 18.5
The text
As transmitted.
653
WUUS54 KLUB 290154
SVRLUB
TXC017-079-219-279-445-501-290300-
/O.NEW.KLUB.SV.W.0170.210529T0154Z-210529T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lubbock TX
854 PM CDT Fri May 28 2021
The National Weather Service in Lubbock Texas has issued a
* Severe Thunderstorm Warning for...
Bailey County in northwestern Texas...
Cochran County in northwestern Texas...
Northwestern Terry County in northwestern Texas...
Hockley County in northwestern Texas...
Yoakum County in northwestern Texas...
Lamb County in northwestern Texas...
* Until 1000 PM CDT.
* At 854 PM CDT, severe thunderstorms were located along a line
extending from 5 miles northeast of Muleshoe to 3 miles southeast
of Bula to 11 miles south of Bledsoe to 9 miles southeast of
McDonald, moving southeast at 25 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Levelland, Littlefield, Muleshoe, Denver City, Morton, Plains,
Sundown, Anton, Sudan, Amherst, Needmore, Fieldton, Spade, Tokio,
Bledsoe, Locketville, Maple, Bronco, Progress and Enochs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3296 10306 3372 10305 3400 10293 3431 10296
3431 10279 3412 10209 3353 10208 3319 10253
3296 10261
TIME...MOT...LOC 0154Z 300DEG 22KT 3427 10264 3387 10260 3345 10304
3309 10317
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
265 follow-up statements
275
WWUS54 KLUB 290203
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
903 PM CDT Fri May 28 2021
TXC017-079-219-279-445-501-290300-
/O.CON.KLUB.SV.W.0170.000000T0000Z-210529T0300Z/
Bailey TX-Cochran TX-Terry TX-Hockley TX-Yoakum TX-Lamb TX-
903 PM CDT Fri May 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR BAILEY...COCHRAN...NORTHWESTERN TERRY...HOCKLEY...YOAKUM AND LAMB
COUNTIES...
At 903 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of Earth to 3 miles east of Pep to 13
miles south of Bledsoe to 11 miles south of Bronco, moving southeast
at 30 mph. An area of low level rotation is located about 15 miles
northwest of Plains and tornado formation remains possible across
northwestern Yoakum county.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Levelland, Littlefield, Muleshoe, Denver City, Morton, Plains,
Sundown, Anton, Sudan, Amherst, Needmore, Fieldton, Spade, Tokio,
Bledsoe, Locketville, Maple, Bronco, Progress and Enochs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3366 10305 3393 10288 3410 10294 3420 10295
3431 10279 3412 10209 3353 10208 3319 10253
3296 10261 3296 10306
TIME...MOT...LOC 0203Z 300DEG 25KT 3422 10254 3382 10250 3343 10300
3309 10310
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
26360
WWUS54 KLUB 290215
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
915 PM CDT Fri May 28 2021
TXC017-079-219-279-445-501-290300-
/O.CON.KLUB.SV.W.0170.000000T0000Z-210529T0300Z/
Bailey TX-Cochran TX-Terry TX-Hockley TX-Yoakum TX-Lamb TX-
915 PM CDT Fri May 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR EASTERN BAILEY...COCHRAN...NORTHWESTERN TERRY...HOCKLEY...YOAKUM
AND LAMB COUNTIES...
At 915 PM CDT, severe thunderstorms were located along a line
extending from 4 miles southwest of Earth to 6 miles west of
Whitharral to 13 miles northeast of Bronco to 4 miles southwest of
Plains to 13 miles west of Denver City, moving southeast at 35 mph.
A number of small scale rotation signatures are being observed with
the line across central Yoakum County. Tornado formation remains
possible in this area.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Levelland, Littlefield, Muleshoe, Denver City, Morton, Plains,
Sundown, Anton, Sudan, Amherst, Needmore, Fieldton, Spade, Tokio,
Locketville, Bronco, Enochs, Whitharral, Muleshoe Wildlife Refuge and
Bula.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3351 10305 3374 10276 3406 10288 3420 10283
3425 10256 3412 10209 3353 10208 3319 10253
3296 10261 3296 10306
TIME...MOT...LOC 0215Z 306DEG 30KT 3417 10245 3371 10243 3338 10285
3314 10287 3300 10307
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
26636
WWUS54 KLUB 290225
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
925 PM CDT Fri May 28 2021
TXC017-079-219-279-445-501-290300-
/O.CON.KLUB.SV.W.0170.000000T0000Z-210529T0300Z/
Bailey TX-Cochran TX-Terry TX-Hockley TX-Yoakum TX-Lamb TX-
925 PM CDT Fri May 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN BAILEY...EASTERN COCHRAN...NORTHWESTERN TERRY...
HOCKLEY...YOAKUM AND LAMB COUNTIES...
At 922 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Earth to 4 miles southwest of
Whitharral to 14 miles northeast of Bronco to 5 miles south of
Plains to 10 miles west of Denver City, moving southeast at 35 mph.
The latest RADAR data suggest a decrease in storm rotation across
Yoakum county thus decreasing the tornado threat. Further north,
winds appear to be weakening in the storm arc across Lamb and
Hockley counties.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Levelland, Littlefield, Denver City, Plains, Sundown, Anton, Sudan,
Amherst, Needmore, Bronco, Fieldton, Spade, Tokio, Locketville,
Whitharral, Bula, Pep, Smyer, Whiteface and Opdyke West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3331 10305 3380 10261 3405 10279 3420 10262
3420 10242 3412 10209 3353 10208 3319 10253
3296 10261 3296 10306
TIME...MOT...LOC 0222Z 306DEG 30KT 3414 10240 3368 10238 3335 10281
3310 10282 3297 10302
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
26746
WWUS54 KLUB 290232
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
932 PM CDT Fri May 28 2021
TXC017-290241-
/O.CAN.KLUB.SV.W.0170.000000T0000Z-210529T0300Z/
Bailey TX-
932 PM CDT Fri May 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BAILEY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Texas.
LAT...LON 3296 10306 3331 10305 3380 10261 3382 10263
3420 10262 3420 10242 3412 10209 3353 10208
3319 10253 3296 10261
TIME...MOT...LOC 0231Z 300DEG 22KT 3411 10235 3365 10233 3332 10276
3307 10277 3295 10297
$$
TXC079-219-279-445-501-290300-
/O.CON.KLUB.SV.W.0170.000000T0000Z-210529T0300Z/
Cochran TX-Terry TX-Hockley TX-Yoakum TX-Lamb TX-
932 PM CDT Fri May 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR EASTERN COCHRAN...NORTHWESTERN TERRY...HOCKLEY...YOAKUM AND LAMB
COUNTIES...
At 931 PM CDT, severe thunderstorms were located along a line
extending from 8 miles northeast of Amherst to 5 miles north of
Levelland to 10 miles northeast of Plains to 8 miles west of Denver
City, moving southeast at 25 mph. A wind gust to 58 mph was
reported at 920 PM at the Plains mesonet station.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Levelland, Littlefield, Denver City, Plains, Sundown, Anton, Sudan,
Amherst, Bronco, Fieldton, Spade, Tokio, Locketville, Whitharral,
Pep, Smyer, Whiteface and Opdyke West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3296 10306 3331 10305 3380 10261 3382 10263
3420 10262 3420 10242 3412 10209 3353 10208
3319 10253 3296 10261
TIME...MOT...LOC 0231Z 300DEG 22KT 3411 10235 3365 10233 3332 10276
3307 10277 3295 10297
HAIL...0.75IN
WIND...60MPH
$$
26072
WWUS54 KLUB 290239
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
939 PM CDT Fri May 28 2021
TXC079-219-279-445-501-290300-
/O.CON.KLUB.SV.W.0170.000000T0000Z-210529T0300Z/
Cochran TX-Terry TX-Hockley TX-Yoakum TX-Lamb TX-
939 PM CDT Fri May 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN COCHRAN...NORTHWESTERN TERRY...HOCKLEY...YOAKUM AND
SOUTHERN LAMB COUNTIES...
At 938 PM CDT, severe thunderstorms were located along a line
extending from 3 miles southeast of Sudan to near Anton to 8 miles
east of Levelland to 9 miles north of Tokio to 8 miles northwest of
Seagraves to 4 miles south of Denver City, moving east at 35 mph. A
wind gust to 58 mph was reported at 920 PM at the Plains mesonet
site.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Levelland, Littlefield, Denver City, Plains, Sundown, Anton, Amherst,
Fieldton, Spade, Tokio, Locketville, Whitharral, Smyer and Opdyke
West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3307 10306 3377 10241 3392 10256 3413 10246
3400 10209 3353 10208 3319 10253 3296 10261
3296 10306
TIME...MOT...LOC 0238Z 292DEG 30KT 3403 10248 3383 10219 3362 10223
3331 10253 3304 10267 3290 10283
HAIL...0.75IN
WIND...60MPH
$$
26What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 7:10 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, May 28, 7:10 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 710 PM CDT Fri May 28 2021 .AVIATION... Watching a cluster of thunderstorms in eastern New Mexico slowly move to the east. Confidence still remains low as to whether or not this activity will reach KLBB or KPVW tonight. If it does hold together than this activity would impact those terminals around 04z. Low ceilings will most likely return once again late tonight into early Saturday morning with indications that these will hover right around the MVFR/IFR height. Ceilings will gradually improve late tomorrow morning with VFR conditions expected thereafter. && .PREV DISCUSSION... /issued 225 PM CDT Fri May 28 2021/ SHORT TERM... The big wrench thrown into the forecast today will be any remnant outflow boundaries and front or fronts. The main quasi-stationary front is well south of the region early this afternoon. This front is expected to be the focus for the most intense convection of the day in the Permian Basin and Big Country. Another weaker boundary/front moved through earlier this morning and even another boundary was currently moving southward through the southern South Plains and southern Rolling Plains. Therefore, most convection has been and will likely continue to be elevated through the evening. A weak short wave seen on water vapor imagery, and to some extent in models, was approaching the area across New Mexico this afternoon. Combined with the upslope low level low, convection has already begun in the Sacramento mountains of New Mexico. Nearly straight line winds at 250mb will bring some broad and weak upper level divergence overhead today. An area of higher theta-e air was concentrated south of the main front in the Permian Basin. However, a ridge of higher theta-e air extended northward into eastern New Mexico. This will result in a very unstable air mass in this region with MU CAPE values on the order of 2500-3000 J/kg near the Texas/New Mexico state line. These instability values will decease the farther east you travel into the South Plains. These instability values along with fairly strong deep layer shear around 40-45kt will support severe storms if updrafts can be sustained this far off of the higher terrain of eastern New Mexico. Timing on these storms is expected to be around mid-evening to reach the western and southwestern South Plains. They will primarily have the potential to produce large hail early on but likely transition to more of a wind threat by late evening. For Saturday, short wave ridging and rising heights will most likely shut down convection for the South Plains. Additional development off the mountains of New Mexico is likely but chances of these storms making the South Plains is low. LONG TERM... Saturday night into Sunday, the shortwave ridge axis which provided a brief reduction in precipitation chances during the day on Saturday will shift east of the area. Mid to upper southwesterly flow will quickly re-establish over West Texas as a digging 500mb trough sweeps over southern Arizona on Sunday afternoon. Guidance continues to indicate that this southern trough will phase with another shortwave over south-central Canada, which should allow the southern trough axis to retain a positive tilt as it slides eastward. Ahead of this trough, low level flow will remain southeasterly as broad surface ridging remains parked over the Ohio Valley. Consequently, moisture will continue to stream into the area on Sunday, with PWATs possibly approaching 1.3" (near the 90th percentile of climatological values) and surface dewpoints reaching the mid 60s across the CWA. As the upper trough axis moves eastward on Sunday, a surface trough will begin to deepen in the lee of the Rockies, and is progged to be centered somewhere in the vicinity of the southern CO/KS border, possibly further south into the OK Panhandle by Sunday evening. As this occurs, a surface boundary will take shape and provide the necessary convergence for convection to initiate. With ample upper level support from 500mb height falls as well as an approaching upper jet streak, a robust area of convection should develop in the TX/OK Panhandles Sunday night and shift southward along the boundary overnight into Monday morning. Given the magnitude of the moisture present along with the amplifying effects of a strengthening low level jet overnight, heavy rain and flooding will certainly be a concern with this activity. Flooding concerns may also be elevated due to slow storm motion and saturated ground from prior convection. WPC has placed much of our area in a Slight Risk for excessive rainfall Sunday into Monday, echoing these concerns. The daytime hours on Monday also have the potential to be quite wet, with additional rounds of heavy rain and convection possible as residual boundaries linger around the CWA and the upper trough remains to our west. Severe weather is also possible, as CAPE looks to exceed 2000 J/kg and bulk shear looks to be around 40 kt. The evolution of convection/heavy rain/severe weather will depend heavily on the placement of boundaries and mesoscale features. While these influences cannot be precisely resolved this far in advance, confidence remains high that Sunday night into Monday will be an extended period with impactful weather. Stay tuned as the forecast is refined during the coming days. Monday night into Tuesday, the axis heaviest rain will likely shift to the southeast, although residual thunderstorms are possible across the entire CWA on Tuesday and Wednesday as the upper trough axis moves overhead. Temperatures will remain seasonally cool through the middle of the week as well. By Thursday, the main trough axis will be east of the area. However, broad cyclonic upper flow will still be present over the southwestern CONUS and northern Mexico. This combined with continued low level southerly to southeasterly flow and subsequent moisture advection will result in thunderstorm chances each afternoon through the end of the long term period. /DWK && .LUB WATCHES/WARNINGS/ADVISORIES... None. && 58/01/30
Hazardous weather outlook, May 28, 7:51 PM CDT, 1 hour 3 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 751 PM CDT Fri May 28 2021 TXZ021>044-300100- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd- Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum- Terry-Lynn-Garza-Kent-Stonewall- 751 PM CDT Fri May 28 2021 This Hazardous Weather Outlook is for the South Plains, Rolling Plains and the far Southern Texas Panhandle. .DAY ONE...Tonight. Scattered thunderstorms, some severe, will be possible this evening across the western and central South Plains. Storms that do form will have the potential to produce large hail up to two inches in diameter and wind gusts to 75 mph. Also, heavy rain may lead to localized flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorm chances Saturday afternoon and evening will be small and confined to areas near the New Mexico state line. There is a marginal risk that these storms could become severe. More widespread showers and thunderstorms are expected Sunday and Monday and will bring the potential for heavy rain and severe weather. Thunderstorm chances will persist Tuesday and Wednesday and may again bring a risk for severe weather. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed.
In the hours before
Special weather statement, May 28, 2:59 PM CDT, 5 hours 55 minutes before
Special Weather Statement
National Weather Service Lubbock TX
259 PM CDT Fri May 28 2021
TXZ037-038-282045-
Dickens TX-King TX-
259 PM CDT Fri May 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DICKENS...KING AND
SOUTHERN COTTLE COUNTIES UNTIL 345 PM CDT...
At 259 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles west of Guthrie, moving east at 35 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Guthrie, Finney and Grow.
LAT...LON 3341 10014 3348 10070 3367 10071 3384 10041
3384 10016
TIME...MOT...LOC 1959Z 267DEG 30KT 3361 10056
MRCThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:53 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Cochran, Hockley, Lamb, Parmer | 67 min |
| May 28, 8:10 PM CDT | Tornado Warning | LUB | Bailey, Parmer | 35 min |
| May 28, 9:09 PM CDT | Areal Flood Advisory | LUB | Bailey, Hale, Hockley, Lamb, Parmer | 111 min |
| May 28, 9:46 PM CDT | Areal Flood Advisory | LUB | Hale, Hockley, Lamb, Lubbock | 2 hr |
| May 28, 9:53 PM CDT | Special Weather Statement | LUB | Lubbock, Lynn, Terry | 37 min |
| May 28, 10:06 PM CDT | Areal Flood Advisory | LUB | Garza, Hockley, Lubbock, Lynn, Terry, Yoakum | 110 min |
| May 28, 10:11 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn | 24 min |
| May 28, 10:41 PM CDT | Special Weather Statement | LUB | Crosby, Garza, Lubbock, Lynn | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.